MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-27
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased architect troponin result between different tube types drawn at same time from one patient.The result provided were: on (b)(6) 2025 sid (b)(6) initial from yellow tube specimen=0.075 ng/ml /repeated=0.297 ng/ml green tube specimen drawn at same time= < 0.010 ng/ml /repeated= < 0.010 ng/ml the customer concerned for this green tube type specimen results/ redrawn green tube specimen sid (b)(6) initial=0.029 ng/ml /repeated=0.030 ng/ml redrawn green tube specimen sid (b)(6) =0.079 ng/ml.Yellow tube specimen=0.062 ng/ml laboratory reference range for troponin= < or =0.050 ng/ml; > 0.050 ng/ml consider cardiac event.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.The initial report was submitted under manufacturer report number 3016438761-2025-00561-00 (abbott laboratories, irving, tx as manufacturing site) with suspect medical device of architect i1000sr processing module, list 01l86-40.After further evaluation, the suspect medical device was changed on 30oct2025 to architect troponin reagent, list number 02k41-27, lot number 19453un25 (abbott park, il as manufacturing site), which is under this report.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data for architect stat troponin-i reagent, lot 19453un25.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Data review of the architect stat troponin-i assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 19453un25.Historical performance of the architect stat troponin-i reagents in the field was reviewed using data gathered via abbottlink from customers worldwide.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for lots 19453un25 are within the established limits.Therefore, no unusual reagent lot performance was identified for the lot 19453un25.Device history record review on complaint lot did not show any potential non-conformances, deviations, or non-conformances associated with the complaint issue.Based on the investigation, no systemic issue or deficiency of the architect stat troponin-i reagent lots 19453un25 was identified.
 
Event or Problem Description
The customer observed falsely decreased architect troponin result between different tube types drawn at same time from one patient.The result provided were: on (b)(6) 2025 sid (b)(6) initial from yellow tube specimen=0.075 ng/ml /repeated=0.297 ng/ml green tube specimen drawn at same time= < 0.010 ng/ml /repeated= < 0.010 ng/ml the customer concerned for this green tube type specimen results/ redrawn green tube specimen sid (b)(6) initial= 0.029 ng/ml /repeated= 0.030 ng/ml redrawn green tube specimen sid (b)(6) = 0.079 ng/ml.Yellow tube specimen= 0.062 ng/ml.Laboratory reference range for troponin= < or =0.050 ng/ml; > 0.050 ng/ml consider cardiac event.There was no reported impact to patient management.

Brand Name
ARCHITECT STAT TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23497853
Report Number1415939-2025-00031
Device Sequence Number13038176
Product Code MMI
UDI-Device Identifier00380740048525
UDI-Public(01)00380740048525(17)260228(10)19453UN25
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number02K41-27
Device Lot Number19453UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6).; ARC I1000SR INTGR, 01L86-40, (B)(6).
Patient SexUnknown